# SDR HEEA088031

- Difficulty date: June 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 6,916 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: 301755S
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO IN FLIGHT. MAINTENANCE FOUND A PIN BACKED OUT OF CONNECTOR TO OIL PRESSURE TRANSMITTER.
